# SDR DALA2019111436694

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 ON OPEN FASTENER HOLE DOOR STOP 1, HOLE 4 AT LH SIDE. CRACK DIRECTION IS 6 OCLOCK, PERFORMED PERMANENT REPAIR LOCATED ON FR68 ON OPEN FASTENER HOLE DOOR STOP 1, HOLE 4 AT LH SIDE AT AFT GALLEY AREA, AS PER SRM A320 53-41-12-300-010
